# SDR HEEA084663

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N855PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3351
- Aircraft time: 3,012 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Clamp
- Condition: Broken
- Location: Skid Shoe
- Component: Skid Shoe
- Component part number: 3503553333
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TORQUING OF CLAMP ASSY, CLAMP BROKE USING CALIBRATED TORQUE WRENCH.
